Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/12609
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Sieberg-witten monopoles in three dimensions
Author: Carey, Alan L.
Wang, Bai-Ling
Zhang, R. B.
McCarthy, Jim
Citation: Letters in Mathematical Physics, 1997; 39(3):213-228
Issue Date: 1997
ISSN: 0377-9017
DOI: 10.1023/A:1007319915035
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.